# SDR DL72W990051

- Difficulty date: January 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Tripped
- Location: Galley
- Component: 416000121
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

AFT GALLEY FORWARD COFFEEMAKER HAD MILD ELECTRICAL BURNT SMELL.  TURNED OFF GALLEY POWER AND PULLED AFT GALLEY C/B.  SMELL DISSIPATED.  MTC FOUND COFFEEMAKER INTERNAL C/B POPPED.  REPLACED SAME, ALL CHECKS NORMAL.
